PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Minimal growth function of uniform amenability for discrete abelian groups

Volume 66 / 2018

Paweł Witowicz Bulletin Polish Acad. Sci. Math. 66 (2018), 135-141 MSC: Primary 20F65; Secondary 20K21, 05A20. DOI: 10.4064/ba8149-5-2018 Published online: 20 July 2018

Abstract

We give new properties of the minimal growth function for uniformly amenable abelian groups in which orders of elements are not uniformly bounded.

Authors

  • Paweł WitowiczDepartment of Topology and Algebra
    Rzeszów University of Technology
    35-959 Rzeszów, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image